# SDR USAA002124

- Difficulty date: November 17, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 2 INCHES, BETWEEN STATION 160 AND 180 LONGERON 4 LT.  INSTALLED 10 INCH SPLICE IN LONGERON 4 LT PER MD80 SRM 53-02 FIG 18.  (M)
